# SDR DALA14009803148

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,398 hours, 16,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M1 CHECK,  A DENT WAS LOCATED BETWEEN FRAMES 21 - 23 AND S25L. DENT FOUND BEYOND LIMITS IAW SRM 53-11-11, PB 4.C DIAGRAM 10.  REPAIRED IAW ERA 521960-14 SECTION I.
